# SDR DALA2018051603412

- Difficulty date: May 15, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 PASSENGER DOOR LOWER GATE AFT PUSH ROD HAS CORROSION. REMOVED AND REPLACED(SERVICEABLE) L-4 DOOR LOWER GATE AFT PUSH ROD AND PERFORMED ADJUSTMENT & OPS TEST IAW AMM.
